# SDR EOPA20121002494

- Difficulty date: October 2, 2012
- Submitted: October 2, 2012
- Operation: Air carrier
- Aircraft: N494HL
- Make and model: Bolkms BO105CBS
- Aircraft serial: S813
- Aircraft time: 9,958 hours, 4,580 cycles
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Frame
- Part number: 1053025151
- Condition: Cracked
- Location: Tailboom
- Part time: 14,538 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAILBOOM FRAME 10L, FOUND CRACKED DURING INSPECTION.
